Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from prostate cancer, nausea. No appetite. What is the reason for it?

Hi, I have a grandfather who is 94 years old. He has prostate cancer, but recently he begun having nausea whenever getting off bed. Sometimes he vomits after meal. Not having appetite. He complains that his head is not clear and that he feels sick in his head, but not headache. What could be the reason for this nausea... Thank you.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
Detailed medical history is necessary. At this age medical comorbidities are expected. Drug history should be carefully evaluated. As such prostate cancer has got no relation with nausea but the treatment history is necessary. Whether radiation is given or not. What the exact treatment are given for this disease should also be informed because some medications used in this disease has hepatotoxicity which may be associated with nausea also. Take care and consult your oncologist.
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor